BibTeX record journals/jam/OrelP14

download as .bib file

@article{DBLP:journals/jam/OrelP14,
  author    = {Bojan Orel and
               Andrej Perne},
  title     = {Chebyshev-Fourier Spectral Methods for Nonperiodic Boundary Value
               Problems},
  journal   = {J. Applied Mathematics},
  volume    = {2014},
  pages     = {572694:1--572694:10},
  year      = {2014},
  url       = {https://doi.org/10.1155/2014/572694},
  doi       = {10.1155/2014/572694},
  timestamp = {Sun, 02 Jun 2019 21:08:27 +0200},
  biburl    = {https://dblp.org/rec/journals/jam/OrelP14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics